Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DISPO-MED MEDSOURCE LABS; CAPNOGRAPHY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DISPO-MED MEDSOURCE LABS; CAPNOGRAPHY
Model Number
MS-35601A
Medical Device Problem Code
Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Customers are reporting the product is not giving accurate readings.
New Search
Submit an Adverse Event Report
Brand Name
MEDSOURCE LABS
Common Device Name
CAPNOGRAPHY
Manufacturer
(Section D)
DISPO-MED
Manufacturer Contact
cecilia ngwan
MY
MDR Report Key
24570851
Report Number
3003674698-2026-00204
Device Sequence Number
21186605
Product Code
CCK
UDI-Device Identifier
00840155408944
UDI-Public
00840155408944
Combination Product (Y/N)
N
PMA/510(K) Number
K143127
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Consumer,Health Professional,User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
03/11/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MS-35601A
Device Catalogue Number
MS-35601A
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/11/2026
Patient Sequence Number
1
Patient Sex
Unknown